# SDR FDEA2020051170916

- Difficulty date: May 7, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N173FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63104
- Aircraft time: 1,921 hours, 916 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

PDIS  173     27-80  0984     07MAY20  LAX  FACT  U  LOGPAGES:3195391  LE SLAT DISAGREE    SHGN 07MAY20 05:15   LAX U  ACCOMPLISHED A BITE CHECK OF THE FLAP/SLAT SYSTEM ELECTRONICS UNIT PER FIM 27-51-00 WITH NO FAULTS  NOTED. PERFORMED LEADING EDGE SLAT SENSOR SWITCH OPERATIONAL TEST PER M/M 27-88-00-5 AND A PROXEMITY  SENSOR TARGET TEST PER FIM 32-09-804 ALL CHECKS PASSED AT THIS TIME.  CYCLED SLATS AND FLAPS SEVERAL TIMES AND ALL INDICATIONS ARE GOOD.   FACT 07MAY20 09:19   LAX U  PER MOCC REQUEST REMOVED AND REPLACED FSEU. REF AMM  27-51-01-4 OPS CHECK GOOD NO FAULTS NOTED ALL  POSITION TRANSMITTERS CHECK GOOD REF AMM  27-51-45-2. PERFORMED GVI ON FLAPS AND SLATS AT ALL  SETTING'S WITH NO DISCREPANCY'S NOTED. A/C OK FOR  SERVICE.
